Caffeine Withdrawl

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

I have palpitations and dizziness. Why?

Query: Hi doctor, Over a month ago, I had an episode where my heart started racing out. I got lightheaded and dizzy. I thought it as a heart attack. However, I went to my doctor and he listened to my heart beat, checked my pulse and my blood pressure. He said that everything was fine and I just had a panic...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. There are various reasons for having palpitations followed by dizziness. The most important one being an abnormal heart rate or rhythm which starts suddenly and terminates abruptly. This could be detected by different monitors that you can carry with you and these d...  Read Full »

My balance gets impaired when I shake my head. Please help.

Query: Hello doctor, I am a 51 year old male. I have never had any medical condition prior. I spent a very cold day outside and woke up the next day with a feel of dizzy (like I am drunk), queasy and tired. There is no pain, cough or discharge. When I move my head from side to side my balance gets impaired...  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Your problem seems to be due to inner ear infection leading to impairment of balance on head movements and ringing sensation in ear known as tinnitus. You need ear examination and complete vestibular functions assessment and evaluation by an ENT (ear, nose and throat...  Read Full »

Why does it feel like something is moving in my chest?

Query: Hi doctor, I need a consultation for my father. He is 56 years old. His height is 5 feet 8 inches and weight is 78 kg. He looks healthy. He is not obese and there is no history of ortho, cardiac or uric acid problems. Sometimes, he might have high BP. He does not smoke, chew tobacco or drink alcohol...  Read Full »


Dr. Aditi Gupta Jha

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. To clear your doubts regarding your father's chest pain, it looks like gastritis. Most chest pains are not heart related and it is good that you got an ECG done. The type of pain he complains is typical of gastritis, so to treat it I would like to know what medications h...  Read Full »

Why are my arm muscles shaking?

Query: Hello doctor, I am a 24 year old male. I work as a software engineer. Over few days, suddenly my arm muscles are shaking for a few seconds and it will be normal after sometime. Also sometimes, I am not feeling well. Are these the symptoms of diabetes or any other health issues?  Read Full »


Dr. Shardendu Tomar

General Practitioner

Answer: Hi, Welcome to icliniq.com. First of all thanks for the questions and for showing trust on us. Such sudden shaking for few seconds could be termed as tremors. Such tremors are in most of the cases normal and self-limiting. They do not indicate any major health issue. But, sometimes if such tremors...  Read Full »

Why do I get anxiety and hot flushes at 4 PM everyday?

Query: Hello doctor, I recently was referred to a renal specialist for low sodium levels by my primary care physician. After a complete kidney workup, he said that they were functioning well. But, he changed my hypertension medicine from Lisinopril to Losartan and discontinued my diuretics. As a result, my...  Read Full »


Dr. Sadaf Mustafa

General Medicine Physician, Internal Medicine Physician

Answer: Hello, Welcome to icliniq.com. I am not sure why he was reluctant to put you back on Lisinopril when you had no real issues with it in the first place. Both Lisinopril and Losartan are sister medications but from two different groups that works pretty much in the same way. If your kidneys are tolera...  Read Full »

I have a problem with my bowel movement. Kindly explain it.

Query: Hi doctor, I am practicing as a karma yogi. I have a problem with the bowel movement. I am taking up to 30 minutes to out the dross. After practicing yoga and exercise, I am again in need to go to restroom again. I wonder how the dross is segregated without having food in the morning. I wake up at 4...  Read Full »


Dr. Prabudoss G S

General Surgeon, Surgical Gastroenterologist

Answer: Hi, Welcome to icliniq.com. This is not your unique problem, but present in most of the middle aged people. You have previously tuned your bowel for tobacco and now that your yoga helps in maintaining the rhythm. However, your present condition is termed as gastrocolic reflux (increased colon motili...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.